Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Białynicki-Birula decomposition of Deligne-Mumford stacks
HTML articles powered by AMS MathViewer

by Jonathan Skowera PDF
Proc. Amer. Math. Soc. 141 (2013), 1933-1937 Request permission

Abstract:

This short note considers the Białynicki-Birula decomposition of Deligne-Mumford stacks under one-dimensional torus actions and extends a result of Oprea.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14L30, 14A20
  • Retrieve articles in all journals with MSC (2010): 14L30, 14A20
Additional Information
  • Jonathan Skowera
  • Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland
  • Email: jonathan.skowera@math.uzh.edu
  • Received by editor(s): July 24, 2011
  • Received by editor(s) in revised form: September 26, 2011
  • Published electronically: December 31, 2012
  • Additional Notes: The author’s research was supported by the Swiss National Science Foundation.
  • Communicated by: Lev Borisov
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 1933-1937
  • MSC (2010): Primary 14L30; Secondary 14A20
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11464-9
  • MathSciNet review: 3034420